liver or kidney failure
Jan 1, 2012
I am currently on Complera. I was talking to someone today that told me that the meds for HIV will eventually lead to kidney or liver failure 20 years down the road or so. This thought is just erking me and I cannot wait for the next appointment with the doctor to get an answer. Is this true? Will I inevitably die from kidney or liver failure because of the meds? Thanks.
Response from Dr. Young
Whoa there. Not true at all.
Neither kidney or liver failure (or death from drug-related complications) is an inevitable consequence of properly selected and monitored HIV treatments.
Talk to your doctor, talk to friends who may have been on medications for a long while.
And, have a healthy and happy new year. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Bloody Urine After Licking Vagina Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Pain In Penis After Getting Scratched Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.